MathSciNet Relay Station
MathSciNet bibliographic data
MR425510 43A25 (42A44)
Shapiro, George S. Balayage in Fourier transforms: general results, perturbation, and balayage with sparse frequencies. Trans. Amer. Math. Soc. 225 (1977), 183–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement